# SDR ASMF20070505

- Difficulty date: May 10, 2007
- Submitted: May 11, 2007
- Operation: Air carrier
- Aircraft: N158PL
- Make and model: Doug MD-88
- Aircraft serial: 49761
- Aircraft time: 51,157 hours, 34,893 cycles
- Engine: Pwa JT8D219
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 39271012
- Part serial: P162
- Condition: Failed
- Location: Left
- Part time: 32,703 hours, 24,467 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TRANSIT CHECK CAPTAIN REPORTED PRESSURIZATION FAILURE, AT 25000 FEET FLOW AND CABIN ALT LIGHTS TURNED ON. DURING MAINTENANCE CHECK AUTOMATIC CABIN PRESSURE CONTROL SYSTEMS WERE INOPERATIVE. SYSTEMS WERE DEFERRED IAW MEL 21-24 AND AIRCRAFT WAS DISPATCHED.  MAINTENANCE REPLACE BOTH AUGMENTATION VALVES AND PNEUMATIC PILOT PRESSURE REGULATOR IAW MM 36-10-01 AND 36-10-02, BUT DURING TEST IT WAS DETECTED LOW FLOW IN LT SIDE. THE LT AUGMENTATION VALVE WAS REPLACED AGAIN IAW MM 36-10-01, TESTED CORRECT.
